Details for Harms of Exposure to SSRIs In Utero (2008)
PropertyValue
NameHarms of Exposure to SSRIs In Utero (2008)
Description"Exposure to SSRI Antidepressants In Utero Causes Birth Defects, Neonatal Withdrawal Symptoms, and Brain Damage." Ethical Human Psychology and Psychiatry, 10, 5-9, 2008.
FilenameExposure to SSRIs In Utero Causes Birth Defects.pdf
Filesize66 kB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 02/10/2010 22:08
ViewersEverybody
Maintained byEditor
Hits6256 Hits
Last updated on 02/10/2010 22:12
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.